# SDR F3LA2015021701108

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N938FR
- Make and model: Airbus A319-112
- Aircraft serial: 2406
- Aircraft time: 34,147 hours, 17,129 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247300016
- Part serial: H3940
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOORS NOT CLOSED.  ECAM AFTER TAKEOFF & LG NOT UPLOCKED.  R & R NLG UPLOCK ASSEMBLY 2530GM.  OPERATIONS TESTED GOOD.
